I have been to many doctors and dentists trying to get a diagnosis for BO (underarm and breath), but all are saying I am healthy. Maybe I have yeast overgrowth/candida..I had recurring yeast vaginal infection since I was a teen and it seemed it is always present. How much Diflucan should I ask my doctor to prescribe? I mentioned the subject to him before but he said I don't have candida, but there was not real physical check like a blood test for candida or saliva test. Other blood test revealed that I was lacking potassium but I didn't take all the pills. I tried Acidophilus but I think the odar was getting worst, so I stopped. So, now I am planning to ask to be prescribed three months dose of Diflucan. Should I request more or less and will this help my condition?
A course of Diflucan will not help BO or bad breath.
The first thing I would try is to change your diet. Eating lots of fruits and vegetables will make you smell sweet. Try adding virgin coconut oil to your diet and green smoothies. I can notice a change in the smell of my BO if I eat a fast food burger. If you suspect that you have candida, you should stop eating all forms of sugar and avoid even natural sweetners like honey. I think a real fungal infection needs to be addressed with medication. Probiotics seem to just coat the surface of the skin and the fungus can grow underneath. Difulcan is used to treat candida albicans,which is the common cause of a vaginal yeast infection. Difulcan is not helpful for all forms of fungal infections.
BO is based on what you eat, and on the bacteria that live in and on you. do elimanation diet. Remove a food from you diet and see if that helps, often red meat esp organ meats like liver. Also often there is a dairy problem. Sublimed sulfa if you not allergic, and be mixed with body moisterizer, and cover every in of you, sleep with it on. Then wash off in the morning, it will leave a smell. Repeating this treatment like once a week for three weeks will help change the flora on the skin. Often after dental problems or antibiotic use, body odor will change. Then some vegatables like brussle sprouts and cabbage can change a person smell. Go to a doctor to make sure it is not an infection that needs treatment. Bathing more, can increase the problem, cause you wash away the natural barrier, and get organisms deeper into the skin. Get a dentist to check the teeth and gums, often a festering infection in the mouth can cause BO. Also keep the skin dry, wet warm places is where organisms love to live.
If in fact you have an overgrowth of candida,it can leave a bad odor because it is feasting on its prey if you will!
Women who get vaginal yeast infections will tell you it's not a pleasant odor,so therefore it's possible!
I know now after doing research they claim now that even acne is an overgrowth of the bad yeast!
If you or anybody you know has had acne,you know that also is not a pleasant odor!
Drs for whatever NO GOOD reason will not acknowledge that having bad yeast is possible even though studies show otherwise.
If you do get the diflucan,try the lowest dose possible first if you are certain you have an overgrowth because this stuff is not body friendly,it is actually rough on the liver and pancreas.
Try eating a LOT of raw garlic and drink a LOT of fresh ginger tea!
They both combat the bad bacteria and are very healthful for you too!
Google different things you can do with ginger,garlic and you'll see how it will help with you're issues!
Be sure however to let a Dr know first that you are concerned with this odor so other possible underlying things aren't the cause!
Hope this helps.
In the end,for me a fresh green diet with herbs and spices helped keep this crap gone.
It'll take a few weeks so be patient.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 1 answer
Posted 21 Nov 2014 • 2 answers
Posted 6 Aug 2015 • 2 answers
Posted 25 Aug 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers